# SDR DALA2016011900433

- Difficulty date: December 16, 2015
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB AT BS 655 LT SIDE HAS A CRACK.  PART ON RACK.  CUT OUT DAMAGED SECTION SECTION CRACK AT CUSP WEB AT BS 655 LT, DIM 1.75" X 1", FABRICATED NEW DOUBLER DIM 5.5" X 7" FROM 7075-T6 .032", AND FABRICATED NEW FILLER DIM. 1.75" X1" FROM 7075-T6 .020" AND INSTALLED REPAIR PARTS IAW SRM 53-00-55, REPAIR 4.
